Should I Take Truvada If I Have Aids
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHi Mark,Truvada has been associated with bone loss problems (osteopenia and osteoporosis). However, there has not been a firm link with osteonecrosis (avascular necrosis). I'll reprint below some information from the archives about bone disease... Read more »
The Robert James Frascino AIDS FoundationHi,Condoms remain absolutely essential. Truvada does "lessen" the risk of HIV transmission, but it certainly doesn't completely eliminate it. See below. Condoms also provide protection from a variety of other STDs as well. Dr.... Read more »
Program for Wellness RestorationShe will develop resistance to epivir and tenofovir (both drugs in Truvada) if she does not take her other two meds.Obviously, the liquid solution is not a solution for her.I do not want to assume that she may have a mental resistance or fear about... Read more »
Rocky Mountain CARESHello and thanks for your interesting question.I think that your conclusion could very well be correct. While diarrhea is not commonly associated with the medications in Truvada (tenofovir and emtricitabine), I do think that your history of similar... Read more »
Connect With Others
Posted by HENNEHIVSTUDY, 1 ReplyWE NEED YOUR OPINIONS!
If You Have:
Been Diagnosed as HIV-Positive in the Last 5 Years
Between the Ages 18-49
TAKE PART IN A RESEARCH STUDY
TO TALK ABOUT
DIFFERENT HIV TREATMENT OPTIONS.
The study will take place in
Yo... Read more »
Posted by Augustus, 3 RepliesThis is my first experience with fighting my HIV infection that I was diagnosed with on July 1 2005. So far, everything seems normal, even a wee bit better than normal as I feel a great weight lifting. I have agonized over starting meds for 2... Read more »
Posted by sweetvanilla27, 1 ReplyI am wanting to hear from anyone who have experienced taking Raltegravir, Truvada & Atazanavir and how you have got on with the meds?
I first started taking meds in May this year I was put on Truvda and Sustiva first, and was taken off them due... Read more »
Posted by Anonymous, 5 RepliesI am resistant to Sustiva and have a rash because of the Reyataz. what other combinations of drugs can be used with truvada and norvair? Read more »
Guides for People With HIV